# SDR C2XA09IA323

- Difficulty date: December 20, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 25,552 hours, 23,706 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Wire
- Part number: W502003624BL
- Condition: Defective
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2963, THE CREW REPORTED A SPOILER FAIL AND SPOILER OPEN INDICATION IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, CLEANED ALL PROXIMITY SWITCH CONNECTOR, REPAIRED A DEFECTIVE GROUND WIRE ON THE LT INBOARD SPOILER PROXIMITY SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
